# SDR DL76S011253

- Difficulty date: July 28, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 34,495 hours, 16,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Aft Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT DOOR EXT EMERGENCY LIGHT INOP                        RELAMPED. CKS OK.
